# SDR DALA2024030102887

- Difficulty date: February 27, 2024
- Submitted: March 1, 2024
- Operation: Air carrier
- Aircraft: N320US
- Make and model: Airbus A320-211
- Aircraft serial: 213
- Aircraft time: 94,438 hours, 43,837 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Nose Cowl
- Part number: UNKNOWN
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3220 DISC: BIRD STRIKE. C/A: FOUND BIRD STRIKE DAMAGE ON ENG #1 NOSE COWL LIP APPROX. 2 0' CLOCK POSITION LOOKING FWD. PERFORMED INSPECTION OF AIRCRAFT AFTER A BIRD STRIKE PER A320 AMM 05-51-14-200-803-A FOUND NO OTHER DAMAGE ON AIRCRAFT OTHER THAN ENG #1 NOSE COWL. CLEANED AREA OF BIRD STRIKE PER A320 AMM 12-21 BEGAN INSPECTION OF ENG #1 PER A320 AMM 05-51-14-200-803-A SUBTASK 210-078-B ITEM 1 C/W ITEM 2A. C/W WILL REQUIRE BORESCOPE INSPECTION PER ITEM 2B.  MEASURED DAMAGE ON ENG #1 DIMENSIONS ARE APPROX L-12IN W -6 IN D-2IN PER SRM CFM56-5A ROHT 54-10-00 PAGE 115/116 DAMAGE MEASUREMENTS ARE BEYOND ALUMINUM LIP ALLOWABLE LIMITS WILL REQUIRE NOSE COWL REPLACEMENT.   REMOVED BORESCOPE PLUGS FOR STAGE 1,4,6 AND 8 PER AM320 AMM 72-31.  REMOVED HAND CRANTIS DRIVE COVER PER A320 AMM 72-63 REMOVED BORESCOPE PLUGS FOR STAGE 17 AND 18 PER A320 AMM 72-52.   REMOVED BORESCOPE PLUGS FOR STAGE 13 AND 15 PER A320 AMM 72-42.  PERFORMED BSI ON #1 ENG S/N 733328 FOR BIRD STRIKE PER A320 AMM 72-00-00-200-001A NO RESTRICTIVE DAMAGE NOTED.   REINSTALLED BORESCOPE PLUGS FOR STAGE 1,4,6, AND 8 PER A320 AMM 72-31 REINSTALLED BORESCOPE PLUGS FOR STAGE 17 AND 18 PER A320 AMM 72-52 REINSTALLED BORESCOPE PLUGS FOR STAGE 13 AND 15 PER A320 AMM 72- 63 SECONDED SET OF EYESTNS PECTION FOR ABOVE BORESCOPE PLUGS REINSTALLED, TORQUE AND SAFETY.   RAN NBR 01 ENG FOR 15 MINUTES IAW A320 AMM 71-00 TO C/W LEVEL A DECONTAMINATION OF ENVIROMENTAL CONTROL SYS (ECS) PER A320 AMM 21-00 AND NO DISCREPANCIES NOTED. REMOVED AIR INTAKE INLET COWL PER A320 AMM 71-11.  INSTALLED AIRINLET COWL PER A320 AMM 71-11 A/C OK FOR SVC. (LP: 5354725)
